By Topic

Comments on "Improved Sufficient Conditions for Global Asymptotic Stability of Delayed Neural Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tianping Chen ; Key Lab. of Nonlinear Sci. of Chinese Minist. of Educ., Fudan Univ., Shanghai

In this note, we point out that the results given in the paper by Wu and Cui (2007) can be obtained by using the results given in Lu (2003). Moreover, the results given in the second paper are much stronger under less restrictive conditions.

Published in:

IEEE Transactions on Circuits and Systems II: Express Briefs  (Volume:55 ,  Issue: 7 )